# SDR TWAA0000908

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION AROUND NUT PLATE HOLES ON FLOOR SUPPORT, STA 200 RBL 5 IN TO LBL 5 IN.  REMOVED CORROSION PER SPM 6-80-01, PAGE 1.  FABRICATED FLOOR SUPPORT PER SPM 6-70-01, PAGE 2 AND 3, PARAGRAPH 4.
